# SDR GTIA050246

- Difficulty date: August 11, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBEAM LEFT OF DOT 204 HAS SEVERAL AREAS OF CORROSION.  FLOORBEAM CORROSION FOUND OUT OF LIMITS.  MANUFACTURED FLOORBEAM.  TREATED, PRIMED AND INSTALLED FLOORBEAM.  (M)
